# SDR SCNA96099

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 806019401
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, HOLES WERE FOUND WORN INTO THE FLIGHT ENGINEER SEAT TRACK.  FABRICATED A NEW SHIM AND INSTALLED NEW SEAT TRACK IN ACCORDANCE WITH B727 SRM 53-10-1.
